# SDR UALA2011020100548

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 67,041 hours, 25,090 cycles
- Engine: Pwa PW2040
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Tachometer
- Condition: Faulty
- Location: Rat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAT TACHOMETER GREEN LIGHT DOES NOT ILLUMINATE WITH RAT BEING BACK DRIVEN.   REPLACED RAT TACH IAW MM, OPS CHECKED GOOD.
